# SDR DALA2015011300268

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rudder Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE METALIZED SKIN ON CONTROL RUDDER TAB.  REPAIRED IAW  SRM 51-70-1AD PAR 23.
